# SDR ASAA0080186

- Difficulty date: March 2, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5610 · Flight Compartment Windows
- Part: Spring
- Condition: Out Of Position
- Location: Cockpit Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX - AFTER ARRIVAL OF FLT 711, CREW REPORTED THE FLIGHT COMPARTMENT LEFT SLIDING WINDOW WAS DIFFICULT TO OPEN.  REPOSITIONED WINDOW LATCH HOOK LIFT SPRING AND OPERATED NORMALLY.  (M)
